SID.ir New Version

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 2; Page(s) 211 To 214.
 
Paper: 

Nonsimplicity Of Certain Universal C*-Algebras

 
 
Author(s):  Jeu Marcel De, Harti Rachid El, Pinto Paulo R.*
 
* 
 
Abstract: 
Please click on PDF to view the abstract.
 
Keyword(s): UNIVERSAL C*-ALGEBRAS, NONSIMPLICITY
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

JEU, M., & HARTI, R., & PINTO, P. (2017). NONSIMPLICITY OF CERTAIN UNIVERSAL C*-ALGEBRAS. ANNALS OF FUNCTIONAL ANALYSIS, 8(2), 211-214. https://www.sid.ir/en/journal/ViewPaper.aspx?id=572023



Vancouver: Copy

JEU MARCEL DE, HARTI RACHID EL, PINTO PAULO R.. NONSIMPLICITY OF CERTAIN UNIVERSAL C*-ALGEBRAS. ANNALS OF FUNCTIONAL ANALYSIS. 2017 [cited 2022May26];8(2):211-214. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572023



IEEE: Copy

JEU, M., HARTI, R., PINTO, P., 2017. NONSIMPLICITY OF CERTAIN UNIVERSAL C*-ALGEBRAS. ANNALS OF FUNCTIONAL ANALYSIS, [online] 8(2), pp.211-214. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=572023.



 
  pdf-File
Yearly Visit 45
 
 
Latest on Blog
Enter SID Blog